# SDR SWAA2020032532792

- Difficulty date: March 8, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 58,468 hours, 29,416 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Broken
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY ON SELECTING FLAPS LEFT AT 10; RIGHT AT 5. LANDED FLAPS 5 / INSPECTED FLAPS(TRAILING EDGE) AND FOUND #5 'T' GEAR BOX COUPLER SLIPPING ON OUTBOARD TORQUE TUBE R/R'D OUTBOARD COUPLER OF #5 'T' GEARBOX IAW CMM 27-55-81 ALSO FOUND FLAP FOLLOW-UP CABLE BRROKEN R/R'D FLAP FOLLOW CABLE IAW AMM 27-51-51 C/W APS/TEST IAW AMM 27-51-00 ALLL OPS CKS NORMAL EMP 57719/31149
